Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 252, NWS Sioux Falls, SD

August 28, 20114 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 28, 2011, 4:48 AM CDT for 4 counties in South Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2011, 4:48 AM CDT (09:48 UTC)
Expired
Aug 28, 2011, 5:30 AM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
58.0 mph

Counties Aurora County, SD, Brule County, SD, Charles Mix County, SD, Douglas County, SD

The radar

The Sioux Falls radar (KFSD), 155 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WUUS53 KFSD 280948
SVRFSD
SDC003-015-023-043-281030-
/O.NEW.KFSD.SV.W.0252.110828T0948Z-110828T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 AM CDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  CENTRAL CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  WESTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 530 AM CDT

* AT 448 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL.  THIS STORM WAS LOCATED 8 MILES SOUTH OF GRASS RANCH
  COLONY...OR 15 MILES SOUTH OF KIMBALL...AND MOVING SOUTHEAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PLATTE AROUND 500 AM CDT...
  HARRISON AROUND 515 AM CDT...
  GEDDES AROUND 520 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4336 9831 4316 9858 4355 9905 4365 9892
TIME...MOT...LOC 0948Z 312DEG 30KT 4352 9889
WIND...HAIL <58MPH 1.50IN

$$

HANKO
3 follow-up statements
878 
WWUS53 KFSD 280956
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
456 AM CDT SUN AUG 28 2011

SDC003-015-023-043-281030-
/O.CON.KFSD.SV.W.0252.000000T0000Z-110828T1030Z/
DOUGLAS SD-CHARLES MIX SD-BRULE SD-AURORA SD-
456 AM CDT SUN AUG 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
AURORA...SOUTHEASTERN BRULE...CENTRAL CHARLES MIX AND WESTERN DOUGLAS
COUNTIES UNTIL 530 AM CDT...

AT 456 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES NORTH OF PLATTE...OR
19 MILES SOUTH OF KIMBALL...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 520 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4349 9898 4360 9882 4336 9831 4316 9858
TIME...MOT...LOC 0956Z 312DEG 30KT 4347 9882
WIND...HAIL <58MPH 1.75IN

$$

HANKO
906 
WWUS53 KFSD 281012
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
512 AM CDT SUN AUG 28 2011

SDC003-015-281022-
/O.CAN.KFSD.SV.W.0252.000000T0000Z-110828T1030Z/
BRULE SD-AURORA SD-
512 AM CDT SUN AUG 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN AURORA AND
SOUTHEASTERN BRULE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4350 9880 4350 9863 4336 9831 4316 9858
      4335 9881 4346 9885
TIME...MOT...LOC 1012Z 312DEG 30KT 4338 9868

$$

SDC023-043-281030-
/O.CON.KFSD.SV.W.0252.000000T0000Z-110828T1030Z/
DOUGLAS SD-CHARLES MIX SD-
512 AM CDT SUN AUG 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHARLES MIX AND WESTERN DOUGLAS COUNTIES UNTIL 530 AM CDT...

AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES EAST OF PLATTE...OR 20 MILES NORTHWEST OF
LAKE ANDES...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GEDDES AND HARRISON AROUND 520 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4350 9880 4350 9863 4336 9831 4316 9858
      4335 9881 4346 9885
TIME...MOT...LOC 1012Z 312DEG 30KT 4338 9868
WIND...HAIL <58MPH 1.50IN

$$
HANKO
204 
WWUS53 KFSD 281027
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
527 AM CDT SUN AUG 28 2011

SDC023-043-281033-
/O.EXP.KFSD.SV.W.0252.000000T0000Z-110828T1030Z/
DOUGLAS SD-CHARLES MIX SD-
527 AM CDT SUN AUG 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLES MIX AND
WESTERN DOUGLAS COUNTIES WILL EXPIRE AT 530 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4350 9880 4350 9863 4336 9831 4316 9858
      4335 9881 4346 9885
TIME...MOT...LOC 1023Z 312DEG 30KT 4332 9859

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 9:03 PM CDT, 7 hours 45 minutes earlier.

Area forecast discussion, Aug 27, 9:03 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
900 PM CDT FRI AUG 26 2011

.DISCUSSION...
SHORT WAVE MOVING INTO WESTERN NORTH DAKOTA WILL CONTINUE TO MOVE
SOUTHEAST OVERNIGHT AND SHOULD BEGIN TO INTERACT WITH BOUNDARY
ACROSS SOUTHWEST SD INTO SOUTHCENTRAL SD. LLJ SHOULD GRADUALLY
INCREASE AFTER 06Z AND WITH H850 CAPES IN THE 1500-2500
RANGE...WOULD EXPECT TO SEE SOME ELEVATED STORMS TO BEGIN DEVELOPING
AFTER 07 OR 08Z ACROSS NORTHWESTERN CWA AND THEN SPREAD EAST
SOUTHEAST OVERNIGHT. DID DELAY DEVELOPMENT BY A FEW HOURS FROM
PREVIOUS FORECAST AS HRRR IS ALSO NOW A TAD SLOWER CLOSER TO 18Z NAM
SOLUTION. OTHERWISE TEMPERATURE FORECAST LOOKS GOOD AND ONLY CHANGES
WERE TO TIMING OF THUNDERSTORM DEVELOPMENT. MARGINAL SEVERE HAIL
WOULD BE THE MAIN THREAT WITH THESE STORMS.

&&

.AVIATION...
LIGHT SOUTHEASTERLY SURFACE WINDS TO REMAIN IN PLACE THROUGH SUNDAY
AFTERNOON. THE ONLY EXCEPTION WILL BE WITH SCATTERED THUNDERSTORMS
WHICH ARE EXPECTED TO MOVE ACROSS THE AREA SUNDAY MORNING. THE MAIN
FOCUS FOR THUNDERSTORMS WILL BE ACROSS SOUTHEAST SOUTH DAKOTA...INTO
NORTHWEST IOWA. /97

&&

.PREVIOUS DISCUSSION...
A SUBTLE SHORT WAVE IS THE MAIN FEATURE TO WATCH TONIGHT...WHICH MAY
EVENTUALLY BRING NOT SO SUBTLE WEATHER. AT THE MOMENT...IT IS HARD
TO DECIPHER ACTUALLY WHERE IT IS ON WATER VAPOR...BUT IS PROBABLY
ASSOCIATED WITH A JET STREAK CURRENTLY IN SW MT. THE STRENGTH OF THE
WAVE INCREASES AFTER EVENING TONIGHT MAINLY IN CENTRAL SD ALONG THE
850MB-700MB THERMAL RIDGE AXIS AND ASSOCIATED MODEST LOW LEVEL JET.
AFTER MIDNIGHT...MID LEVEL TEMPERATURES THEN COOL WITH ML CAPES
INCREASING TO ABOUT 1000 TO 1500 J/KG ALONG AND WEST OF THE JAMES
RIVER VALLEY. COUPLED WITH THIS CAPE IS A ML CIN MINIMUM BY 09Z
SUNDAY WITH VERY HIGH CINS FROM GREGORY COUNTY AND POINTS WESTWARD.
THEREFORE LATEST THOUGHTS ARE IS THAT SCATTERED CONVECTION SHOULD
DEVELOP AFTER MIDNIGHT WEST OF THE JAMES. AS IT PRESSES EAST TO
SOUTHEASTWARD LATE TONIGHT...RAIN CHANCES MAY BECOME QUITE LIKELY IN
A SWATH AROUND MITCHELL TO YANKTON IN THE PRE DAWN HOURS. THESE
AREAS HAVE STEEP MID LEVEL LAPSE RATES FROM 700MB TO 500MB AND GOOD
DIRECTIONAL WIND SHEAR FROM 850MB UPWARD. IT IS DOUBTFUL WHETHER ANY
OF OUR ATMOSPHERE BELOW 900MB TO 850MB WILL BE TAPPED...SO AM
IGNORING THE WIND SHEAR IN THE LOWEST LEVELS. SCATTERED CONVECTION
WILL ENCIRCLE THE LIKELY POPS. BUT HEADING EASTWARD INTO SW MN AND
NW IA...RAIN CHANCES WANE EAST OF THE I 29 CORRIDOR WHERE CONDITIONS
ARE MUCH MORE STABLE COUPLED WITH ANEMIC WIND SHEAR. IN THE STRONGER
CELLS...SOME SEVERE HAIL COULD BE A THREAT LATE TONIGHT...ESPECIALLY
FROM YANKTON TO CHAMBERLAIN. CONCERNING TEMPERATURES...KEPT THE
READINGS ON THE WARMER SIDE OF GUIDANCE WITH CLOUD COVER ANTICIPATED
AFTER MIDNIGHT.

THUNDERSTORMS WILL MOST LIKELY BE ONGOING ON SUNDAY MORNING...WITH
THE BETTER CHANCE SITUATED ALONG THE MIDDLE AND LOWER MISSOURI RIVER
CORRIDOR WHERE THE INSTABILITY AXIS/LOW LEVEL CONVERGENCE/AND BEST
PV ADVECTION COINCIDE AS THE SHORTWAVE SLIDES TO THE SOUTHEAST.
EXPECT ACTIVITY TO DIMINISH LATER IN THE MORNING AND EARLY AFTERNOON
AS FORCING WEAKENS. HIGHS ON SUNDAY WILL BE IN THE LOWER TO MID 80S
IN THE WEST...TO THE MID AND UPPER 70S EAST WHERE CLOUDS MAY HANG
AROUND LONGER. SUNDAY NIGHT AND MUCH OF MONDAY SHOULD BE DRY IN
BETWEEN SYSTEMS...AS UPPER LEVEL RIDGING BUILDS INTO THE
REGION...AND LOWS ON SUNDAY NIGHT WILL BE UPPER 50S TO LOWER
60S...AND HIGHS ON MONDAY RIGHT AROUND NORMAL...IN THE LOWER TO MID
80S.

NEXT SHORTWAVE BEGINS TO ENCROACH ON THE AREA ON MONDAY NIGHT WITH
INCREASING 850 MB THETA E ADVECTION INTO OUR WEST...BRINGING ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS TO THAT AREA DURING THE
NIGHT...THEN LIFTING OFF TO THE NORTHEAST ON TUESDAY AS THE WAVE
TRACKS INTO THE UPPER MIDWEST...THOUGH MODELS NOT IN THE BEST OF
AGREEMENT ON PLACEMENT OF CONVECTION ON TUESDAY.

BY WEDNESDAY THE UPPER LEVEL RIDGE AXIS SHIFTS TO OUR EAST IN AN
EVOLVING SOUTHWESTERLY UPPER LEVEL FLOW. WITH THIS...WILL HAVE
MOSTLY DRY CONDITIONS WITH WARMING TEMPERATURES...REACHING THE UPPER
80S TO LOWER 90S ACROSS THE AREA BY THURSDAY. NEXT POSSIBILITY OF
SHOWERS AND THUNDERSTORMS LOOKS TO COME IN ON THURSDAY NIGHT AND
FRIDAY AS A DECENT UPPER LEVEL SHORTWAVE TRACKING TO OUR NORTH PULLS
A COLD FRONT THROUGH OUR AREA DURING THIS TIME FRAME...BRINGING
COOLER TEMPERATURES FOR THE END OF THE WEEK.

&&

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Aug 27, 11:32 AM CDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT SAT AUG 27 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1132 AM CDT SAT AUG 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A CHANCE FOR THUNDERSTORMS WILL START BY LATE EVENING IN SOUTH
CENTRAL SOUTH DAKOTA...AND SPREAD SLOWLY EAST AND SOUTHEAST LATE
INTO THE NIGHT. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH THERE
WILL BE A MINIMAL THREAT FOR AN ISOLATED LARGE HAIL PRODUCING
STORM LATE TONIGHT OR EARLY SUNDAY MORNING ACROSS THE LOWER BRULE
AREAS.

FLOODING...
MINOR TO MODERATE FLOODING ON PARTS OF THE JAMES RIVER WILL
CONTINUE OVER THE NEXT COUPLE OF WEEKS...BUT RIVER LEVELS WILL
SEE A SLOW BUT STEADY DROP. BARRING HEAVY RAINS...THE JAMES RIVER
IS EXPECTED TO BE LARGELY BELOW FLOOD STAGE DURING THE FIRST HALF
OF SEPTEMBER.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER BETWEEN FORT
RANDALL DAM AND NEAR PONCA NEBRASKA...WITH RIVER LEVELS
CONTINUING TO DROP VERY SLOWLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH SUNDAY MORNING
ACROSS SOUTHEAST SOUTH DAKOTA...NORTHEAST NEBRASKA...NORTHWEST
IOWA AND POSSIBLY EXTREME SOUTHWEST MINNESOTA. A LESSER THREAT
WILL CONTINUE ON SUNDAY AFTERNOON AND EVENING AS THE FOCUS FOR
STORMS DROPS SOUTH AND EAST. NO SEVERE STORMS ARE
ANTICIPATED...WITH ONLY A RISK FOR AN ISOLATED HAIL PRODUCING
STORM SUNDAY MORNING THROUGH THE MISSOURI VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 4:17 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Douglas43 min
Aug 28, 5:43 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix47 min
Aug 28, 5:49 AM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner, Sanborn41 min
Aug 28, 6:30 AM CDTSevere Thunderstorm WarningFSDHanson, McCook, Miner, Minnehaha45 min
Aug 28, 6:54 AM CDTSevere Thunderstorm WarningFSDBeadle52 min
Aug 28, 6:58 AM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Minnehaha, Turner47 min
Aug 28, 7:33 AM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury, Miner, Sanborn42 min
Aug 28, 7:37 AM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson38 min
Aug 28, 7:54 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union, Yankton51 min
Aug 28, 7:57 AM CDTSevere Thunderstorm WarningFSDHutchinson, Turner, Yankton33 min
Aug 28, 8:00 AM CDTSevere Thunderstorm WarningFSDBrookings, Hanson, Kingsbury, Lake, McCook, Miner and 3 more60 min
Aug 28, 8:23 AM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton25 min
Aug 28, 8:24 AM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Hutchinson, McCook, Turner51 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.